# SDR USAA051325

- Difficulty date: November 2, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Door Cutout
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: AFT DOOR CUTOUT AFT FRAME AT S25R.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-70-13.   DEFECT SIZE: 1 INCH
